# SDR ASAA0180016

- Difficulty date: January 22, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 0907
- Condition: Inoperative
- Location: Cabin
- Part time: 32,313 hours, 18,449 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, PORTABLE EMERGENCY LIGHT WAS DETERMINED TO BE INOPERATIVE.  REPLACED PORTABLE EMERGENCY LIGHT.  LIGHT OPERATED PROPERLY.  (M)
